Information Journal Paper
APA:
CopyGHAHARI, H., SHOJAI, M., & BAYAT ASADI, H.. (2003). MORPHOLOGICAL VARIATIONS IN DIFFERENT POPULATIONS OF BEMISIA TABACI GENNADIUS (HOMOPTERA: ALEYRODIDAE). JOURNAL OF AGRICULTURAL KNOWLEDGE, 13(2), 25-45. SID. https://sid.ir/paper/28977/en
Vancouver:
CopyGHAHARI H., SHOJAI M., BAYAT ASADI H.. MORPHOLOGICAL VARIATIONS IN DIFFERENT POPULATIONS OF BEMISIA TABACI GENNADIUS (HOMOPTERA: ALEYRODIDAE). JOURNAL OF AGRICULTURAL KNOWLEDGE[Internet]. 2003;13(2):25-45. Available from: https://sid.ir/paper/28977/en
IEEE:
CopyH. GHAHARI, M. SHOJAI, and H. BAYAT ASADI, “MORPHOLOGICAL VARIATIONS IN DIFFERENT POPULATIONS OF BEMISIA TABACI GENNADIUS (HOMOPTERA: ALEYRODIDAE),” JOURNAL OF AGRICULTURAL KNOWLEDGE, vol. 13, no. 2, pp. 25–45, 2003, [Online]. Available: https://sid.ir/paper/28977/en